# SDR DALA13020130128

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 77,873 hours, 33,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 33 G, F AISLE EMERGENCY LIGHT IS INOPERATIVE.  CONNECTED SEAT CONNECTOR.  SYS OPS IS NORMAL.
